# SDR AALA20060236

- Difficulty date: April 16, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT NUMBER TWO TIRE BLEW ON TAKEOFF.  LANDING GEAR INDICATION INCORRECT AFTER TIRE DAMAGE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR REPAIRS.  REPLACED NUMBER ONE AND TWO TIRES ASSEMBLIES AND ANTI SKID CONDUIT/HARNESS ON LEFT HAND MAIL LANDING GEAR STRUT. SYSTEM GROUND CHECKED NORMAL OPERATION.
